| Model Number |
SR-200-NPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Patient Problem/Medical Problem (2688); Vascular Dissection (3160)
| Date of Event |
07/18/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product in complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have lead to the adverse event reported.Complaints will continue to be monitored for any trends.On 17dec2019 silk road medical contacted osb to inform them of medical device reports that were not reported within the mandatory reporting timeframe.It is noted here, per fda's request, that this mdr was identified as part of a complaint handling remediation effort associated with capa-(b)(4).
Event or Problem Description
It was reported that a patient underwent a transcarotid revascularization procedure on (b)(6) 2016.The patient experienced a dissection after multiple attempts were made to re-access the artery.The physician converted to a cea (carotid endarterectomy).No additional details were provided.